# SDR IPXA2018103035514

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8
- Aircraft time: 4,226 hours, 578 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 900040818
- Part serial: 0331A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

RECEIVED A FLAPS DRIVE MESSAGE DURING FLAP RETRACTION.   INBOARD TRAILING EDGE FLAPS STUCK AT 5.  INBOARD TRAILING EDGE FLAP INDICATION SHOWED 5 ALL THE WAY THROUGH LANDING WITH FLAPS 25 SELECTED.   OUTBOARDS INDICATED FUCTIONED OK.   TROUBLESHOT AND FOUND THE RT INBD T/E FLAP DRIVE TRANSMITTER INOPERATIVE.  R & R THE FLAP DRIVE TRANSMITTER IAW AMM 27-58-01-401 AND PERFORMED AN OPS TEST.   FOUND GOOD.  NO RELATED MESSAGES NOTED.  ACFT OK FOR SERVICE.
